# SDR CALA2025110210801

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 82,955 hours, 17,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN L2 DOOR EXIT LIGHT AND EMERGENCY LIGHT INOPERATIVE.  REPLACED THE CABIN L2 DOOR AREA M33096 EMERGENCY BATTERY PACK AND CARRIED OUT INSTALLATION TEST FOUND TEST NORMAL.
